"Decay Mode Solutions to (2 + 1)-Dimensional Burgers Equation, Cylindrical Burgers Equation and Spherical Burgers Equation"
written by Xiangzheng Li, Jinliang Zhang, Mingliang Wang,
published by Journal of Applied Mathematics and Physics, Vol.5 No.5, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] TWO-SOLITARY WAVE SOLUTION OF A () 12+-DIMENSIONAL GENERALIZED KP EQUATION WITH GENERAL VARIABLE COEFFICIENTS
Research and Communications in Mathematics and Mathematical Sciences, 2017